# SDR QXEA0300338

- Difficulty date: March 12, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 3,418 hours, 2,789 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Activated
- Location: Lav Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - FLIGHT 2528 - AIRCREW RETURNED TO FIELD WHEN AFTER TAKEOFF THE AFT LAVATORY SMOKE DETECTOR SOUNDED.  AIRCRAFT CURRENTLY DOWN FOR TROUBLESHOOTING AND MAINTENANCE.
